# SDR 98ZZZX4207

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N653PC
- Make and model: Dorner DO328100
- Aircraft serial: 3027
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 2276500000
- Condition: Failed
- Location: Lt Mlg
- Part time: 3,066 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED S/N 035 AS FACTORY WARRANTY REPLACEMENT PART FOR ONE THAT FAILED.  STARTED HAVING INDICATIONS ON ECIAS AND HYDRAULIC PAGE OF PROXY FAILURE THEN WOULD GO AWAY.  THIS PROBLEM WOULD SHOW UP ONCE IN A WHILE FIRST, THEN GOT WORSE.  SUBMITTER SUSPECTED THIS HARNESS AS IT WAS A NO-FAULT FOUND, AND , FAULT BEING (INTERMITTENT OPERATION), INSTALLED NEW UNIT.  PROBLEM IS GONE.  PART INSTALLED 5-18-98, 2,257 HRS, 3,774 LANDINGS.  REMOVED, 7-20-98, 2,381.4 HOURS, 4,094 LANDINGS.
